Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 4, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Feb 10, 2009, 3:13 PM CST for Logan County, Payne County, Oklahoma. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 3:13 PM CST (21:13 UTC)
- Expired
- Feb 10, 2009, 3:45 PM CST
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Logan County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 3:24 PM CST | TORNADO 1 | 2 Wnw Meridian, OK | A BRIEF TORNADO FORMED 2 MILES WEST NORTHWEST OF MERIDIAN, RESULTING IN DAMAGE TO TWO HOMES AND SEVERAL TREES. ONE OF THE HOMES COMPLETELY LOST ITS ROOF. MOST OF THE TREE DAMAGE WAS CONFINED TO LIMB DAMAGE, ALTHOUGH A PINE TREE WAS SNAPPED AT THE TRUNK. THE TO |
| Feb 10, 3:35 PM CST | HAIL 0.88 | 2 N Langston, OK | |
| Feb 10, 3:53 PM CST | HAIL 2.75 | Guthrie, OK | REPORTED BY KFOR TV |
| Feb 10, 3:55 PM CST | HAIL 1.75 | Coyle, OK | REPORTED BY COYLE POLICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 12:49 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2319 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 102113
TOROUN
OKC083-119-102145-
/O.NEW.KOUN.TO.W.0004.090210T2113Z-090210T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
313 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
SOUTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 345 PM CST
* AT 313 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS LOCATED 6 MILES SOUTH OF GUTHRIE...MOVING NORTHEAST
AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LANGSTON...
MERIDIAN AND SEWARD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 149 AND 165.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
3573 9737 3582 9753 3611 9721
TIME...MOT...LOC 2113Z 222DEG 38KT 3583 9737
$$
WR2 follow-up statements
000
WWUS54 KOUN 102123
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CST TUE FEB 10 2009
OKC083-119-102145-
/O.CON.KOUN.TO.W.0004.000000T0000Z-090210T2145Z/
LOGAN OK-PAYNE OK-
323 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHWESTERN PAYNE AND CENTRAL LOGAN COUNTIES...
AT 323 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 5 MILES EAST OF GUTHRIE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE COYLE...GUTHRIE...LANGSTON AND
MERIDIAN.
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
3577 9733 3586 9748 3611 9721
TIME...MOT...LOC 2123Z 221DEG 37KT 3590 9732
$$
WR000
WWUS54 KOUN 102138
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 PM CST TUE FEB 10 2009
OKC083-119-102145-
/O.CON.KOUN.TO.W.0004.000000T0000Z-090210T2145Z/
LOGAN OK-PAYNE OK-
338 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
SOUTHWESTERN PAYNE AND EASTERN LOGAN COUNTIES...
AT 338 PM CST...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR COYLE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE COYLE AND LANGSTON.
THE MOST DANGEROUS PART OF THIS STORM WAS JUST EAST OF LANGSTON AT 338 PM.
THE STORM CONTINUES TO MOVE NORTHEAST.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
LAT...LON 3603 9698 3594 9710 3595 9714 3590 9714
3590 9715 3589 9722 3595 9736 3611 9721
TIME...MOT...LOC 2138Z 221DEG 37KT 3596 9718
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 10, 1:50 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 10, 1:50 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 150 PM CST TUE FEB 10 2009 .DISCUSSION... 18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH. SATELLITE IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL DEVELOP NEAR A SHARPENING DRYLINE. LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA. SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA. CAA WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY MORNING. A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY. CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING SKIES AND LESS WIND. WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS. COOLER/COLDER AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY. TWO MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW. TIMING AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC. AT THIS TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY TO MONDAY NIGHT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 42 62 35 62 / 70 10 0 10 HOBART OK 41 62 36 63 / 40 10 0 0 WICHITA FALLS TX 46 68 37 67 / 40 0 0 10 GAGE OK 36 59 30 60 / 40 10 0 0 PONCA CITY OK 42 54 35 60 / 70 40 0 10 DURANT OK 50 67 39 64 / 90 10 0 10 && SIX
Hazardous weather outlook, Feb 10, 11:50 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST TUE FEB 10 2009
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CST TUE FEB 10 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE AND SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A WICHITA FALLS TO
KINGFISHER TO STILLWATER LINE. THE SLIGHT RISK AREA EXTENDS
WEST OF THE MODERATE AREA AND IS ALONG AND EAST OF A CHEROKEE TO
ALTUS LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
2 PM UNTIL 11 PM.
IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE THIS EVENING.
DISCUSSION...
A STORM SYSTEM IS APPROACHING THE SOUTHERN PLAINS TODAY...
INCREASING THE CHANCE FOR THUNDERSTORMS. THE MOIST AIR IS INCREASING
ACROSS OKLAHOMA AND WILL CONTINUE TO INCREASE DURING THE DAY AS
SOUTH WINDS PREVAIL. THE INCREASED MOISTURE WILL AID IN
DESTABILIZATION OF THE AIRMASS THIS AFTERNOON WITH WIND SHEAR ALSO
EXPECTED TO INCREASE IN ADVANCE OF THE APPROACHING STORM SYSTEM.
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND
EVENING FROM CENTRAL OKLAHOMA INTO NORTH TEXAS ALONG AN EASTWARD
ADVANCING DRYLINE. DAMAGING WINDS ...LARGE HAIL...AND TORNADOES WILL
BE POSSIBLE. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE
MODERATE RISK AREA WHERE MOISTURE AND WIND SHEAR ARE EXPECTED TO BE
MAXIMIZED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL SEE AN ELEVATED
RISK OF WILDFIRES AS A DRYLINE ADVANCES EAST. GUSTY
SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE THIS AFTERNOON.
THIS COMBINED WITH WARM TEMPERATURES AND LOW HUMIDITY WILL
RESULT IN INCREASED WILDFIRE POTENTIAL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.In the hours before
Local storm report, Feb 10, 2:29 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL YUKON 35.51N 97.75W
02/10/2009 E1.75 INCH CANADIAN OK BROADCAST MEDIA
REPORTED BY KWTV-TV
&&
SMITHLocal storm report, Feb 10, 2:33 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
233 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 2 W YUKON 35.51N 97.79W
02/10/2009 E2.50 INCH CANADIAN OK BROADCAST MEDIA
REPORTED BY BROADCAST MEDIA
&&
SMITHSpecial weather statement, Feb 10, 2:43 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 243 PM CST TUE FEB 10 2009 OKZ008-013-019-020-102115- LOGAN OK-NOBLE OK-KAY OK-PAYNE OK- 243 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY...LOGAN...NOBLE AND PAYNE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES NORTH OF NEWKIRK TO 5 MILES WEST OF RED ROCK TO MARSHALL AND CRESCENT AT 243 PM CST...MOVING NORTHEAST AT 30 MPH. SMALL HAIL AND GUSTY WINDS TO 50 MPH WILL BE POSSIBLE. PEOPLE IN KAY...LOGAN...NOBLE AND PAYNE COUNTIES...INCLUDING THE CITIES OF PONCA CITY AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Feb 10, 2:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 NE YUKON 35.55N 97.68W
02/10/2009 M2.00 INCH CANADIAN OK TRAINED SPOTTER
OCCURRED AT THE INTERSECTION OF HWY 3 AND 4.
0242 PM HAIL 4 N BETHANY 35.56N 97.64W
02/10/2009 M2.75 INCH OKLAHOMA OK TRAINED SPOTTER
OCCURRED 1 MILE EAST OF THE INTERSECTION OF HWY 3 AND 4.
&&
CRILEYLocal storm report, Feb 10, 2:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 E INDIAHOMA 34.62N 98.68W
02/10/2009 M1.00 INCH COMANCHE OK AMATEUR RADIO
&&
CRILEYSpecial weather statement, Feb 10, 3:09 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 309 PM CST TUE FEB 10 2009 TXZ085-086-088-089-102130- WILBARGER TX-WICHITA TX-ARCHER TX-BAYLOR TX- 309 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF MABELLE AT 309 PM CST...MOVING NORTHEAST AT 35 MPH. A SECOND STRONG STORM WAS JUST SOUTH OF SEYMOUR. PEOPLE IN ARCHER...BAYLOR...WICHITA AND WILBARGER COUNTIES... INCLUDING THE CITY OF SEYMOUR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 1:40 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 50 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 49 min |
| Feb 10, 2:17 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 28 min |
| Feb 10, 2:29 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Feb 10, 2:37 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Feb 10, 2:44 PM CST | Tornado Warning | OUN | Logan, Oklahoma | 31 min |
| Feb 10, 2:56 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Feb 10, 3:08 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 37 min |
| Feb 10, 3:10 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 50 min |
| Feb 10, 3:16 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 44 min |
| Feb 10, 3:32 PM CST | Tornado Warning | OUN | Canadian | 28 min |
| Feb 10, 3:43 PM CST | Severe Thunderstorm Warning | OUN | Logan | 17 min |
| Feb 10, 3:44 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| Feb 10, 3:45 PM CST | Tornado Warning | OUN | Payne | 30 min |
| Feb 10, 3:59 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 17 min |
| Feb 10, 4:01 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 44 min |
| Feb 10, 4:03 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 27 min |
| Feb 10, 4:12 PM CST | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| Feb 10, 4:16 PM CST | Areal Flood Advisory | OUN | Canadian, Logan, Oklahoma, Payne | 3 hr |
| Feb 10, 4:20 PM CST | Severe Thunderstorm Warning | OUN | Payne | 40 min |
| Feb 10, 4:26 PM CST | Severe Thunderstorm Warning | OUN | Comanche | 34 min |
| Feb 10, 4:29 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 61 min |
| Feb 10, 4:47 PM CST | Severe Thunderstorm Warning | OUN | Logan, Payne | 43 min |
| Feb 10, 4:50 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Feb 10, 4:55 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 35 min |
| Feb 10, 5:00 PM CST | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| Feb 10, 5:17 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 43 min |
| Feb 10, 5:28 PM CST | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 47 min |
| Feb 10, 5:43 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 47 min |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.